Is there something your using on your skin that could be causing this? Like a cream ? Overall I recommend seeing a doctor because it could be something going on inside of your body. They can definitely help and tell u what’s going on so that it can stop.
I haven’t been using anything besides lotion after the problem had already started, a couple of years ago I was using Retin-A and glycolic acid on my face and screwed it up badly, it caused a lot of enlarged pores, scars and broken capillaries so since then I decided I wouldn’t do anything to my face.
I did see a doctor who said it was dry skin and that I needed to moisturize, which I have been to no effect. Moisturizer does nothing but when I added Aquaphor it did eventually cause it to come off, then it just comes back after a week. To make matters worse it seems to be damaging my skin further, when it came off initially I noticed more marks in my skin.
Honestly, tired of fighting with my skin and feeling bad about myself. I look like a monster and I feel like eventually I will succumb to all of this, the last couple of years have been extremely depressing. There is nothing quite as defeating as the degradation of yourself.